Universal expansions and determinacy for finitely generated varieties of dp-algebras

Koubek, Vácłav and Sichler, Jiří: Universal expansions and determinacy for finitely generated varieties of dp-algebras. Acta scientiarum mathematicarum, (78) 3-4. pp. 419-458. (2012)

[img] Cikk, tanulmány, mű
math_078_numb_003_004_419-458.pdf
Hozzáférés joga: Campus

Download (2MB)
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 2012
Volume: 78
Number: 3-4
Page Range: pp. 419-458
ISSN: 0001-6969
Language: angol
Uncontrolled Keywords: Matematika
Additional Information: Bibliogr.: p. 457-458.; Abstract
Official URL: http://www.acta.hu
Date Deposited: 2016. Oct. 15. 14:09
Last Modified: 2019. Sep. 09. 13:44
URI: http://acta.bibl.u-szeged.hu/id/eprint/16442

Actions (login required)

View Item View Item